# SDR 29GA35352123112

- Difficulty date: December 31, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 29,602 hours, 33,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 7252110207
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4027 MHH/MCO PILOT REPORTED MAIN CABIN DOOR WILL NOT CLOSE.  RESET DOOR HANDLE GUIDE ROLLER OPERATIONAL CHECK GOOD.
